# SDR 98ZZZX3686

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52660
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1235
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 5217840134
- Condition: Burst
- Location: Nlg
- Part time: 1,250 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT AT 5,500 FEET, PILOT HEARD A BANG.  NO ABNORMAL ENGINE CHANGES.  AIRSPEED DROPPED 10-15 KNOTS.  PILOT DECIDED TO LAND AT NEAREST AIRPORT.  LANDING GEAR WOULD NOT EXTEND.  FLY-BY SHOWED GEAR HANGING.  MANUAL EXTENSION WOULD NOT LOWER GEAR.  PILOT LANDED ON BELLY OF AIRCRAFT.  FOUND UP LINE HOSE TO NOSE GEAR ACTUATOR BURST.
